RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 223–227 (Mi de10328)  

Partial Differential Equations

The Unique Solvability of the Doubly Periodic Problem for a System of Nonlinear Telegraph Partial Differential Equations

S. V. Zhestkov

Institute for Applied Optics Academy of Sciences of Belarus, Mogilev

Full text: PDF file (629 kB)

English version:
Differential Equations, 2001, 37:2, 240–245

Bibliographic databases:

UDC: 517.956.3
Received: 06.01.1999

Citation: S. V. Zhestkov, “The Unique Solvability of the Doubly Periodic Problem for a System of Nonlinear Telegraph Partial Differential Equations”, Differ. Uravn., 37:2 (2001), 223–227; Differ. Equ., 37:2 (2001), 240–245

Citation in format AMSBIB
\Bibitem{Zhe01}
\by S.~V.~Zhestkov
\paper The Unique Solvability of the Doubly Periodic Problem for a System of Nonlinear Telegraph Partial Differential Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 223--227
\mathnet{http://mi.mathnet.ru/de10328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849439}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 240--245
\crossref{https://doi.org/10.1023/A:1019265725950}


Linking options:
  • http://mi.mathnet.ru/eng/de10328
  • http://mi.mathnet.ru/eng/de/v37/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019